Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes diarrhea and abdominal pain?

Answered by
Dr.
Dr. Sumanth Amperayani

Pediatrician, Pulmonology

Practicing since :2003

Answered : 7853 Questions

default
Posted on Sat, 21 Oct 2017 in Child Health
Question: ‌Hi,
‌My daughter is 3 yrs old. She was having loose motion and stomach disturbance 1 and half week before. According to the doctor's suggestion I gave entergermina respule twice a day for 2 days. After that the situation is little good. Since then she is not having proper motion. Thought that it will be proper by the time. But still she is not recover fully I believe. Attached the stool snapshot.

‌Food Continuing: rice, dal, curd rice, apple, milk, pomogrenede, papaya, biscuits etc.
‌
‌Any suggestion plz.
doctor
Answered by Dr. Sumanth Amperayani 30 minutes later
Brief Answer:
Looks like viral diarrhoea - suggestions given

Detailed Answer:
Hi...Thank you for consulting in Health Care magic.

I have seen the image. Nothing to worry.

It seems your kid is having viral diarrhoea. Once it starts it will take 5-7 days to completely get better.

Unless the kid's having low urine output or very dull or excessively sleepy or blood in motion or green bilious vomiting...you need not worry.

There is no need to use antibiotics unless there is blood in the motion. Antibiotics might worsen if unnecessarily used causing antibiotic associated diarrhoea.

I suggest you use zinc supplements (Z&D drops 1ml once daily for 14 days) & ORS (Each small packet mixed in 200ml of potable water and keep giving sip by sip) as hydration is very important and crucial part of treatment. If there is vomiting you can use Syrup Ondansetron (as prescribed by your paediatrician).

Regarding diet - Avoid fruit juices as they might aggravate diarrhea. You can give zinc supplements & ORS apart from normal vegetarian porridges & soups.

Hope my answer was helpful for you. I am happy to help any time. Further clarifications and consultations on Health care magic are welcome. If you do not have any clarifications, you can close the discussion and rate the answer. Wish your kid good health.

Regards - Dr. Sumanth MBBS., DCH., DNB (Paed).,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sumanth Amperayani 17 minutes later
I give cyclopam sometime if she have stomach pain severly. is it okay?
doctor
Answered by Dr. Sumanth Amperayani 6 minutes later
Brief Answer:
Please do not give Cyclopam

Detailed Answer:
Hi..stomach pain is common in this illness. Do not give Cyclopam as it will stop the intestinal movements and temporarily relieve pain but the infection will increase.

Regards - Dr. Sumanth
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Loose motion

doctor1 MD

mainly whenever I we eat little spicy food then I will be having loose motion problem..can you suggest some medicine or syrup.

doctor1 MD

Hi Doctor, My baby(11 months old) is having slight loose motion since 10am. His last two meals are sambar rice at 9p and cerelac at 1130pm yesterday. Four months back, our pediatrician prescribed bifilac for loose motion. Can we use the same ? If...

doctor1 MD

My stomach is bothering me, has been lightly on and off for 4 or 5 days. ate a lot today and this night I am up every 30 to 45 minutes with a dark bile movement. How do I know if it serious. I am hungry, what is best to eat and drink. Had been...

doctor1 MD

I m staying outside in college hostel for last 2 months and the food is very spicy here. From last 3-4 weeks i m suffering from loose motion continuously, sometimes less and sometimes very acute with passing of mucus and black loose stool. After consultation with my local physician over phone, i m taking ofloxacin-200mg and ornadizole-500mg combined tablet over the last 15 days or so once daily after dinner, but without much improvement. Especially when the medicine is skipped someday, then it gets worse. I m not having any stomach pain but sometimes gas formation is there, especially at early morning. Can you please help.

doctor1 MD

Hi,Am suffering from typhoid ,doctor prescribed indocin200,olzep-d,phase-am,himococid for the last 2weeks course.After 2weeks course i have loose motion.The last course has started since yesterday.she prescribed olzep-d,woflox,multivitamineral softgels,....Lootion motion hasnt stopped yet plus ive allergy all over my body so again i visited her today.She prescribed darolac,calapure,redeotil and setr something which is not visible.She injected me as well.After 30mints it was fine.Now again i could still see allergy all over my body.i just wanted to know y am getting allergy? Should i stop my course medicine.Please advise..

doctor1 MD

hi.. im 24 years old.. two days before i ate a chicken rool with cold drink and since then im having a severe loss motion.. its just liquid coming out .. :( also im suffering from fever too.. what should i do.. one more thing.. im wheelchair user.. and had polio when i was just 2 years old. im waiting for ur reply.

doctor1 MD

Hi doctor , my daughter is 16 month old , last night , what ever we are giving her To eat , she vomits , one of the doctor suggested to take ondem 5 ml , after taking ondem, vomiting is stopped , but now loose motion has started Motion are like water . Please guide us as it is Sunday . It is very difficult to find a doctor